# SDR DL76L952711

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B FLAP LOWER SURFACE DELAMINATED JUST I/B OF O/B FLAP TRACK FAIRING.  REPAIRED PER SRM 52-53-01.  FOUND AT LETTER CHECK.
